MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO 1.1MM STRAIGHT ROUTER; DRILLS, BURRS, TREPHINES & ACCESSORIES

STRYKER INSTRUMENTS-KALAMAZOO 1.1MM STRAIGHT ROUTER; DRILLS, BURRS, TREPHINES & ACCESSORIES
Model Number 5407070011
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Device was discarded.
 
Event or Problem Description
It was reported that during a surgical procedure, the router broke while tacking up holes.It was also reported that there was a one minute delay as a result of this event.It was further reported that there were no adverse consequences as a result of this event and the procedure was completed successfully.
 
Additional Manufacturer Narrative
H6; the reported event, for break, was not confirmed as the device was not returned for evaluation.Without the device, the root cause cannot be determined.H3 other text : device discarded by customer.
 
Event or Problem Description

Brand Name
1.1MM STRAIGHT ROUTER
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key10140353
Report Number0001811755-2020-01416
Device Sequence Number2256311
Product Code HBE
UDI-Device Identifier07613327096781
UDI-Public07613327096781
Combination Product (Y/N)N
Initial Reporter StateWY
Initial Reporter CountryUS
PMA/510(K) Number
K143399
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2021
Device Model Number5407070011
Device Catalogue Number5407070011
Device Lot Number18047017
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/18/2020
Supplement Date Received by Manufacturer07/02/2020
Initial Report FDA Received Date06/10/2020
Supplement Report FDA Received Date07/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1